# SDR 2007UALA00292

- Difficulty date: February 2, 2007
- Submitted: February 6, 2007
- Operation: Air carrier
- Aircraft: N118UA
- Make and model: Boeing 747422
- Aircraft serial: 28811
- Aircraft time: 31,507 hours, 4,103 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT DOOR 3R SLIDE LIGHT DIM AND THE EMERGENCY LIGHTS AT 32 RT CEILING & AT ROWS 16 & 17 ARE INOPERATIVE.     RELAMPED EMERGENCY LIGHT AT EACH POSITION. ALL EEL OP CK NORMALLY.
